# SDR SWAA2019042531966

- Difficulty date: April 5, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947 FRAME IS CRACKED BETWEEN STR 26R AND STR 27R ON UPPER FLANGE.   REMOVED AND REPLACED THE FRAME PER SRM 5
